# SDR UALA2010032901047

- Difficulty date: March 29, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 44,120 hours, 5,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 57ABC EEL LIGHT IS INOP.  LIGHT CAME OFF SIDE OF SEAT.  CYCLED PSS SWITCH AT L1 DOOR 1L. 57ABC PSS FUNCTIONS OPS CHECK NORMAL.
